MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM CRUCIFORM SCREWDRIVER BLADE WITH HOLDING SLEEVE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.0MM CRUCIFORM SCREWDRIVER BLADE WITH HOLDING SLEEVE
Model Number 314.48.96
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a j&j sales representative.The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Iit was reported that, the 1.3 cruc scrdriver blade holding sleeve and scrdrivershaft-crucif 1 w/hold-sleeve gr were found broken.No patient consequences noted.This report is for one (1) 1.0mm cruciform screwdriver blade with holding sleeve.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 314.480.96, lot 3l98606: release to warehouse date: august 12, 2019.Manufacturer: hagendorf.No non-conformance reports (ncr's) were generated during production.H3, h6: a product investigation was completed: upon visual inspection, no visual defects were identified with the returned device.There were no signs of breakage on any of the pieces.Thus, the complaint is not confirmed.The complaint condition was not confirmed as there were no broken features found with the returned device.No definitive root cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.0MM CRUCIFORM SCREWDRIVER BLADE WITH HOLDING SLEEVE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12028577
Report Number2939274-2021-03069
Device Sequence Number4354192
Product Code HXX
UDI-Device Identifier10886982188946
UDI-Public(01)10886982188946
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.48.96
Device Catalogue Number314.480.96-US
Device Lot Number3L98608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.3 CRUC SCRDRIVER BLADE HOLDING SLEEVE